# SDR IPXA10M60263

- Difficulty date: May 9, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NJC6040141
- Condition: Worn
- Location: Bs 2007 L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN AT AFT PRESSURE BULKHEAD LONGERON 1 HAS HEAVY CHAFE WEAR.  BLENDED CHAFE DAMAGE, FABRICATED & INSTALLED REPAIR IAW STA SA EA 011-5310-01-A2317 IR AND UPS EO MD11-5310-38013-A.
